# SDR VNAA0302025

- Difficulty date: February 26, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N422JS
- Make and model: Dorner DO328100
- Aircraft serial: 3018
- Aircraft time: 19,430 hours, 16,943 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Contaminated
- Location: Air Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LEVELING OFF, THE CREW RECEIVED A GROUND AIR DOOR PROXI SYSTEM CAS MESSAGE.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND RETURNED TO PHL.  MAINTENANCE INSPECTED AND FOUND FOREIGN DEBRIS ON THE PROXI SENSOR, THEN REMOVED THE DEBRIS.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
